# SDR DL76G992188

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL LIKE BURNED PAPER AFTER OPENING AND CLOSING L1 DOOR SEEMS TO BE COMING FROM      ABOVE DOOR.  INSPECTED ALL ZONES AROUND L1 DOOR WITH ALL LIGHTS AND ROCKWELL SYSTEM ON.  NO ODORS, NEITHER EVIDENCE OF HEAT DETECTED.  AIRCRAFT OK FOR SERVICE.
